Critical Kirchhoff-Choquard system involving the fractional $p$-Laplacian operator and singular nonlinearities
Keywords$p$-Laplacian operator, negative exponent, Choquard system, Kirchhoff term, upper critical exponent
AbstractIn this paper we study a class of critical fractional $p$-Laplacian Kirchhoff-Choquard systems with singular nonlinearities and two parameters $\lambda$ and $\mu$. By discussing the Nehari manifold structure and fibering maps analysis, we establish the existence of two positive solutions for above systems when $\lambda$ and $\mu$ satisfy suitable conditions.
V. Ambrosio, Multiplicity and concentration results for a fractional Choquard equation via penalization method, Potential Anal. 50 (2019), 55–82.
V. Ambrosio, On the multiplicity and concentration of positive solutions for a p-fractional Choquard equation in RN , Comput. Math. Appl. 78 (2019), 2593–2617.
J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure Appl. Math., Wiley–Interscience Publications, 1984.
M. Bhakta and D. Mukherjee, Sign changing solutions of p-fractional equations with concave-convex nonlinearities, Topol. Methods Nonlinear Anal. 51 (2018), 511–544.
L. Brasco, S. Mosconi and M. Squassina, Optimal decay of extremal functions for the fractional Sobolev inequality, Calc. Var. Partial Differential Equations 55 (2016), 1–32.
H. Brézis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011, p. xiv+599.
K.J. Brown and Y.P. Zhang, The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function, J. Differential Equations 193 (2003), 481–499.
W. Chen and Y. Gui, Multiple solutions for a fractional p-Kirchhoff problem with Hardy nonlinearity, Nonlinear Anal. 188 (2019), 316–338.
W. Chen and M. Squassina, Critical nonlocal systems with concave-convex powers, Adv. Nonlinear Stud. 16 (2016), 821–842.
P. D’Avenia, G. Siciliano and M. Squassina, On fractional Choquard equations, Math. Models Methods Appl. Sci. 25 (2015), 1447–1476.
J.M. do Ó, J. Giacomoni and P.K. Mishra, Nehari manifold for fractional Kirchhoff system with critical nonlinearity, Milan J. Math. 87 (2019), 201–231.
A. Fiscella and P.K. Mishra, The Nehari manifold for fractional Kirchhoff problems involving singular and critical terms, Nonlinear Anal. 186 (2019), 6–32.
A. Fiscella and E. Valdinoci, A critical Kirchhof type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156–170.
F. Gao and M. Yang, On nonlocal Choquard equations with Hardy-Littlewood-Sobolev critical exponents, J. Math. Anal. Appl. 448 (2017), 1006–1041.
F. Gao and M. Yang, On the Brezis–Nirenberg type critical problem for nonlinear Choquard equation, Sci. China Math. 61 (2018), 1219–1242.
M. Ghimenti and J. Van Schaftingen, Nodal solutions for the Choquard equation, J. Funt. Anal. 271 (2016), 107–135.
J. Giacomoni, T. Mukherjee and K. Sreenadh, Doubly nonlocal system with Hardy–Littlewood–Sobolev critical nonlinearity, J. Math. Anal. Appl. 467 (2018), 638–672.
D. Goel and K. Sreenadh, Kirchhoff equations with Hardy–Littlewood–Sobolev critical nonlinearity, Nonlinear Anal. 186 (2019), 162–186.
F. Lan and X. He, The Nehari manifold for a fractional critical Choquard equation involving sign-changing weight functions, Nonlinear Anal. 180 (2019), 236–263.
S.H. Liang and V.D. Rǎdulescu, Existence of infinitely many solutions for degenerate Kirchhoff-type Schrödinger–Choquard equations, Electron. J. Differ. Equ. 2017 (2017), 1–17.
E. Lieb, Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. Appl. Math. 57 (1977), 93–105.
E. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, AMS, Providence, Rhode Island, 2001.
P. Mishra and K. Sreenadh, Existence and multiplicity results for fractional p-Kirchhoff equation with sign changing nonlinearities, Adv. Pure Appl. Math. 7 (2016), 97–114.
I.M. Moroz, R. Penrose and P. Tod, Spherically-symmetric solutions of the Schrödinger-Newton equations, Class. Quantum Gravity 15 (1998), 2733–2742.
V. Moroz and J.V. Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal. 265 (2013), 153–184.
V. Moroz and J.V. Schaftingen, A guide to the Choquard equation, J. Fixed Point Theory Appl. 19 (2017), 773–813.
S. Mosconi, K. Perera, M. Squassina and Y. Yang, The Brezis–Nirenberg problem for the fractional p-Laplacian, Calc. Var. Partial Differential Equations 55 (2016), 25 pp.
T. Mukherjee and K. Sreenadh, Positive solutions for nonlinear Choquard equation with singular nonlinearity, Complex Var. Elliptic Equ. 62 (2017), 1044–1071.
T. Mukherjee and K. Sreenadh, Fractional Choquard equations with critical nonlinearities, NoDEA Nonlinear Differential Equations Appl. 24 (2017), 34 pp.
T. Mukherjee and K. Sreenadh, On doubly nonlocal p-fractional coupled elliptic system, Topol. Methods Nonlinear Anal. 51 (2018), 609–636.
T. Mukherjee and K. Sreenadh, Critical growth elliptic problems with Choquard type nonlinearity: A survey, arXiv:1811.04353v1.
S. Pekar, Untersuchung über die Elektronentheorie der Kristalle, Akademie Verlag, Berlin, 1954.
K. Perera, M. Squassina and Y. Yang, Bifurcation and multiplicity results for critical fractional p-Laplacian problems, Math. Nachr. 289 (2016), 332–342.
P. Pucci, M.Q. Xiang and B.L. Zhang, Existence results for Schrödinger-Choquard–Kirchhoff equations involving the fractional p-Laplacian, Adv. Calc. Var. 12 (2019), 253–275.
K. Saoudi, A fractional Kirchhoff system with singular nonlinearities, Anal. Math. Phys. 9 (2019), 1463–1480.
R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887–898.
R. Servadei and E. Valdinoci, The Brezis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), 67–102.
Y.Q. Song and S.Y. Shi, Infinitely many solutions for Kirchhoff equations with Hardy–Littlewood–Sobolev critical nonlinearity, Rev. R. Acad. Cienc. Exactas Fı́s. Nat. Ser. A Math. RACSAM 113 (2019), 3223–3232.
Y. Su and H.B. Chen, The minimizing problem involving p-Laplacian and Hardy–Littlewood–Sobolev upper critical exponent, Electron. J. Qual. Theory Differ. Equ. 74 (2018), 1–16.
Y.J. Sun and S.P. Wu, An exact estimate result for a class of singular equations with critical exponents, J. Funct. Anal. 260 (2011), 1257–1284.
F.L. Wang and M.Q. Xiang, Mulitiplicity of solutions for a class of fractional Choquard–Kirchhoff equations involving critical nonlinearity, Anal. Math. Phys. 9 (2019), 1–16.
Y.L. Wang and Y. Yang, Bifurcation results for the critical Choquard problem involving fractional p-Laplacian operator, Bound. Value Probl. 2018 (2018), 132.
Y. Yang, Y.L. Wang and Y. Wang, Existence of solutions for critical Choquard problem with singular coefficients, arXiv:1905.08401.
S.B. Yu and J.Q. Chen, Uniqueness and asymptotical behavior of solutions to a Choquard equation with singularity, Appl. Math. Lett. 102 (2020), 106099.
How to Cite
Copyright (c) 2021 Topological Methods in Nonlinear Analysis
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.
Number of views and downloads: 0
Number of citations: 0